# SDR UALA2013062704478

- Difficulty date: June 27, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 58,897 hours, 6,853 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 2520-2521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE UPPER LOBE DOUBLER RADIUS CRACKED AT BS 2520 -2521.  BLENDED OUT CRACK. INSTALLED REPAIR DOUBLERS IAW ECRA 5313-01059.  MAJOR REPAIR.
